# SDR UPS09M54371

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313507
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE F1-289-2 HAS DEEP BLEND OUT ON CORNER APPROX 4 X .2 INCH.  REPLACED REPAIR BY FABRICATION REF REPAIR SURVEY SEQ F1-289-2 AT AFT SIDE OF FWD LOWER CARGO DOOR, STA 1002 AND LONGERON L-40R TO L-42R REF EA 011-5330-01-A1595 AND EO MD11-5330-31865-A.
